# SDR ASOA2015091113737

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 26,829 hours, 25,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN ABOVE SERVICE DOOR DAMAGED.  R & R SIGN IAW AMM 33-51-13.  SYSTEM OPS CHECKED GOOD. NO FURTHER ACTION.
